# SDR ASAA2018032824062

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,576 hours, 2,578 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P11137
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 1,868 hours, 3,702 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HAD DMM DATA DISCREPANCY.  ACFT GROUNDED.  REMOVED & REPLACED THE APU. OPS & LEAK CHECKED GOOD IAW AMM 49-11-00-400-803.
